Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 63, NWS Springfield, MO

June 5, 2006Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 5, 2006, 11:16 PM CDT for Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2006, 11:16 PM CDT (04:16 UTC)
Expired
Jun 6, 2006, 5:15 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Vernon County, MO

The radar

The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
519 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 060418
FFWSGF
MOC217-061015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 PM CDT MON JUN 5 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI.

* UNTIL 515 AM CDT.

* AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED BETWEEN TWO AND TWO AND A HALF INCHES
  OF RAINFALL OCCURRED OVER EASTERN PORTIONS OF VERNON COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...SCHELL CITY...WALKER...HARWOOD AND MONTEVALLO.

WATER WAS FLOWING OVER THE ROADWAY ALONG HIGHWAY EE EAST OF WALKER 
AND IMPASSIBLE.  SEVERAL OTHER ROADWAYS OVER EASTERN VERNON COUNTY
WERE REPORTED IMPASSIBLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3804 9407 3765 9407 3765 9427 3805 9435

$$

LINDENBERG
2 follow-up statements
000 
WGUS73 KSGF 060522
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT TUE JUN 6 2006

MOC217-061015-
VERNON MO-
1219 AM CDT TUE JUN 6 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR VERNON COUNTY UNTIL 515
AM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH 
PRODUCED TORRENTIAL RAINFALL OVER EASTERN VERNON COUNTY ALONG WITH 
FLASH FLOODING HAS EXITED THE AREA.

RUNOFF FLOODING WILL LIKELY CONTINUE FOR SEVERAL MORE HOURS OVER 
EASTERN SECTIONS OF VERNON COUNTY...ESPECIALLY IN LOW LYING AREAS 
NEAR THE TOWN OF WALKER.  FLOODING WAS REPORTED ALONG HIGHWAY EE 
EARLIER THIS EVENING EAST OF WALKER WITH THE HEAVY RAINFALL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

LAT...LON 3804 9407 3765 9407 3765 9427 3805 9435

$$

LINDENBERG
000 
WGUS73 KSGF 061029
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CDT TUE JUN 6 2006

MOC217-061100-
VERNON MO-
515 AM CDT TUE JUN 6 2006

...FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE...

REPORTS FROM LAW ENFORCEMENT OFFICIALS IN VERNON COUNTY HAVE 
OBSERVED NO ADDITIONAL FLOODING IN THE COUNTY. RADAR HAS SHOWN 
SEVERAL HOURS OF DRY CONDITIONS OVER THE COUNTY...PROMPTING THE 
EXPIRATION OF THE FLASH FLOOD WARNING.

LAT...LON 3804 9407 3765 9407 3765 9427 3805 9435

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:20 PM CDT, 7 hours 56 minutes earlier.

Area forecast discussion, Jun 5, 3:20 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT MON JUN 5 2006

.DISCUSSION...
MAIN FORECAST CONCERNS WILL DEAL WITH CONVECTIVE CHANCES TONIGHT
THROUGH TUESDAY.

CURRENTLY WATCHING A MCV TRACKING SOUTHEAST INTO FAR NORTHWEST
MISSOURI.  CONVECTION HAD FIRED IN ADVANCE OF THIS FEATURE FROM
NORTH OF KANSAS CITY INTO SOUTHERN IOWA.  EARLIER THOUGHT THIS UPPER
FEATURE WOULD BEGIN TO TAKE MORE OF A SOUTH/SOUTHEAST ROUTE...BUT
THIS HASNT TAKEN PLACE. LOOKS LIKE THE CIRCULATION MAY GRAZE OUR
FAR NORTHERN COUNTIES DURING THE EVENING. BY THE TIME THIS
CIRCULATION REACHES THOSE AREAS...INSTABILITY LOOKS TO BE LACKING AS
CURRENT SPC MESO-ANALYSIS SHOWS MUCAPES DROPPING OFF QUICKLY EAST OF
VERSAILLES.  TRENDS WILL NEED CONTINUED MONITORING TO SEE IF THE
NORTHERN CONVECTION CAN BUILD DOWN INTO CENTRAL MISSOURI IN THE NEXT
COUPLE OF HOURS. STILL CONCERNED ABOUT POSSIBLE DEVELOPMENT ACROSS
EASTERN KANSAS AND WESTERN MISSOURI...AS MUCAPES ARE IN EXCESS OF
1500 J/KG IN THESE LOCATIONS.  NEGATIVE FACTORS FOR DEVELOPMENT
INCLUDE THE BETTER FORCING MAY PASS TO THE NORTH...AND A WEAK CAP
IS IN PLACE WITH MLCIN VALUES OF -25 TO -75 J/KG.  CANT RULE OUT AN
ISOLATED SEVERE STORM OUT WEST LATE THIS AFTERNOON OR EVENING IF
SOMETHING DEVELOPS...AS THERE WOULD BE ENOUGH INSTABILITY AND NAM
0-6KM BULK SHEAR VALUES ARE IN EXCESS OF 30 KTS GENERALLY ALONG AND
WEST OF THE KANSAS BORDER.  ATTENTION THEN TURNS TO A CONVECTIVE
COMPLEX TONIGHT WHICH WILL DEVELOP ACROSS THE PLAINS.  A COLD FRONT
WILL CONTINUE TO PUSH SOUTHEAST ACROSS NEBRASKA TONIGHT. AS A
SIGNIFICANT UPPER WAVE TRACKS ACROSS THE NORTHERN PLAINS A LOW LEVEL
JET AND INCREASED MOISTURE TRANSPORT WILL DEVELOP OVER THE CENTRAL
U.S.  THE JET WILL INTERACT WITH THE FRONT TO TRIGGER A CONVECTIVE
COMPLEX ACROSS NEBRASKA THAT WILL PEEL SOUTHWARD TONIGHT.  CONCERNED
THAT THE BULK OF THE STORM ACTIVITY WILL STAY WEST OF THE AREA PER
CORFIDI VECTORS.  HOWEVER...THE LLJ WILL VEER WITH TIME SO KEPT HIGH
END CHANCE/LOW END LIKELY NORTHWEST OF A WARSAW TO JOPLIN LINE.  IF
A GOOD COLD POOL DEVELOPS...DAMAGING WINDS WOULD BE THE PRIMARY
THREAT WITH LARGE HAIL ALSO POSSIBLE.

TRICKY FORECAST IN STORE FOR TUESDAY WILL DEPEND ON TONIGHTS
ACTIVITY.  WILL LIKELY BE SOME LINGERING MORNING SHOWERS AND OR
STORMS ACROSS PARTS OF THE AREA.  IN ADDITION...THE FRONT WILL
LIKELY NOT BE THROUGH THE AREA BY AFTERNOON
THEREFORE...REDEVLOPMENT OF THUNDERSTORMS WOULD BE POSSIBLE IF
SUFFICIENT CLEARING OCCURS.  0-6KM SHEAR AGAIN WILL BE AROUND 30 KTS
SO ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE WOULD BE POSSIBLE
IF ENOUGH INSTABILITY DEVELOPS.  DRIER AIR LOOKS TO FILTER INTO THE
AREA BY TUESDAY NIGHT.  HELD ONTO SOME LINGERING SMALL POPS OUT EAST
DURING THE EVENING...BUT MOST LOCATIONS SHOULD BE DRY.

MEAN UPPER PATTERN FOR THE FIRST HALF OF THE EXTENDED PERIOD WILL
HAVE A RIDGE PARKED OVER THE CENTRAL U.S.  DEPENDING ON THE EXACT
PLACEMENT OF THIS FEATURE...THE FORECAST AREA WILL LIKELY CONTINUE
TO AT LEAST BE ON THE FRINGE OF NORTHWEST FLOW.  ON WEDNESDAY...THE
GFS AND NAM BOTH SHOW A SIGNIFICANT UPPER WAVE RIDING THE PERIPHERY
OF THE RIDGE ACROSS ILLINOIS AND FAR EASTERN MISSOURI.  THE BULK OF
ANY PRECIP ASSOCIATED WITH THIS FEATURE WILL LIKELY STAY EAST OF THE
FORECAST AREA.  HOWEVER...SINCE EASTERN PORTIONS OF CENTRAL AND
SOUTH-CENTRAL MISSOURI MAY RECEIVE A GLANCING BLOW FROM THE
WAVE...20 TO 30 POPS WERE ADDED WEDNESDAY FOR THE EASTERN OZARKS.
RIDGE BEGINS TO BE SUPPRESSED SOUTHWARD AS THE DAY WEARS ON SATURDAY
WHICH WILL ALLOW FOR A MORE WEST TO EAST UPPER FLOW.  IN
ADDITION...A FRONTAL BOUNDARY MAY PUSH INTO THE REGION BY MONDAY AND
LOW POPS HAVE BE INSERTED INTO THE GRIDS TO ACCOUNT FOR THIS.  AS
FOR TEMPERATURES...HIGHS LOOK TO BE ABOVE NORMAL FOR EARLY JUNE
THROUGH THE PERIOD.  TEMPS WILL BE PARTICULARLY WARM THIS WEEKEND AS
850 MB TEMPS WILL RANGE FROM 20 TO 25 DEG C.  SHOULD SEE AT LEAST
SOME LOWER 90S ACROSS THE FORECAST AREA.

SAW

&&

.AVIATION...
FOR 18Z TAFS...AVIATION CONCERNS IN THE NEXT 6 HOURS DEAL WITH
COMPLEX OF THUNDERSTORMS AND ASSOCIATED MCV IN SOUTHEAST NEBRASKA
EXPECTING TO DIVE SOUTHWARD ACROSS EASTERN KANSAS THIS AFTERNOON.
CURRENT INSTABILITY PARAMETERS INDICATED A PRONOUNCED CAP IN PLACE
WHERE THE HIGHEST PROBABILITY OF THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON. THEREFORE...HAVE NOT PLACED ANY CONVECTION THROUGH 00Z
DUE TO THIS REASON. AFTER 00Z...KJLN WILL LIKELY BE UNDER THE GUN
FOR CONVECTION...BUT PLACEMENT WILL BE CRITICAL SO CONTINUE THE SAME
TREND WITH THUNDERSTORMS IN THE VICINITY. HAVE ADDED MVFR AND
THUNDERSTORMS FOR KJLN BY 10Z AND 15Z FOR KSGF DUE TO ANTICIPATED
THUNDERSTORM COMPLEX EXPECTED TO MOVE ACROSS THE REGION. LATER
SHIFTS WILL NEED TO UPDATE BASED ON CURRENT RADAR AND SATELLITE
TRENDS.

JLT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 5, 7:57 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT MON JUN 5 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
757 PM CDT MON JUN 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
    DAMAGING WINDS IN EXCESS OF 70 MPH.
    HAIL TO THE SIZE OF QUARTERS.
    HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
    AND DEADLY CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS WILL AFFECT AREAS OF WEST CENTRAL
  MISSOURI INTO SOUTHWEST MISSOURI AND SOUTHEAST KANSAS
  THROUGH THE EVENING HOURS MAINLY WEST OF A BRANSON TO
  OSAGE BEACH LINE.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AFTER
  3 AM ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI.

  DISCUSSION:

  AN UPPER LEVEL DISTURBANCE FROM AN EARLIER THUNDERSTORM
  COMPLEX WILL CONTINUE TO DEVELOP SCATTERED THUNDERSTORMS
  ACROSS WEST CENTRAL MISSOURI INTO SOUTHWEST MISSOURI AND
  SOUTHEAST KANSAS THIS EVENING.  SOME OF THESE STORMS MAY
  BE STRONG TO SEVERE WITH HAIL TO THE SIZE OF QUARTERS
  AND DAMAGING THUNDERSTORM WINDS.

  ANOTHER LINE OF THUNDERSTORMS DEVELOPING OVER THE CENTRAL
  AND NORTHERN PLAINS THIS EVENING IS EXPECTED TO CONTINUE
  SHIFTING SOUTHEAST TONIGHT.  THESE STORMS WILL EVENTUALLY
  MAKE IT INTO THE MISSOURI OZARKS AND SOUTHEAST KANSAS
  LATE TONIGHT AND INTO EARLY TUESDAY MORNING.

  THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING WINDS
  IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF QUARTERS...AND
  VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING TUESDAY MORNING. A FEW OF
  THESE MAY BE STRONG TO SEVERE.  IF ENOUGH CLEARING OCCURS BY
  AFTERNOON...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE
  POSSIBLE ACROSS EASTERN PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED NORTHWEST OF INTERSTATE
  44 AFTER 3 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Jun 5, 10:12 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT MON JUN 5 2006

MOZ066-060415-
VERNON-
1012 PM CDT MON JUN 5 2006

...SIGNIFICANT WEATHER ALERT FOR VERNON COUNTY UNTIL 1115 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR RICH HILL...AND MOVING SOUTHEAST AT 30
MPH.

THIS STORM WILL BE...
  NEAR WALKER BY 1035 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LINDENBERG
Local storm report, Jun 5, 10:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     2 NW WALKER             37.92N 94.26W
06/05/2006  E60 MPH          VERNON             MO   TRAINED SPOTTER

            TRAINED SPOTTERS RELAYED REPORT OF 60 MPH WINDS TO VERNON
            COUNTY S.O.

&&

IZZI
Special weather statement, Jun 5, 10:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT MON JUN 5 2006

MOZ078-060415-
CEDAR-
1042 PM CDT MON JUN 5 2006

...SIGNIFICANT WEATHER ALERT FOR CEDAR COUNTY UNTIL 1115 PM CDT...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF EL DORADO SPRINGS...AND
MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LINDENBERG
Local storm report, Jun 5, 10:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     TSTM WND DMG     WALKER                  37.90N 94.23W
06/05/2006                   VERNON             MO   LAW ENFORCEMENT

            LARGE TREE DOWN IN TOWN

&&

IZZI
Local storm report, Jun 5, 11:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      2 E WALKER              37.90N 94.20W
06/05/2006                   VERNON             MO   LAW ENFORCEMENT

            WATER OVER EE...IMPASSABLE IN SEVERAL SPOTS.

&&

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:22 PM CDTSevere Thunderstorm WarningSGFVernon38 min
Jun 5, 10:45 PM CDTSevere Thunderstorm WarningSGFCedar45 min
Jun 5, 11:28 PM CDTSevere Thunderstorm WarningSGFBarton, Dade47 min
Jun 6, 4:46 AM CDTFlash Flood WatchSGFBarry, Jasper, Lawrence, McDonald, Newton, Stone5 hr
Jun 6, 6:11 AM CDTFlash Flood WarningSGFBarry, Barton, Lawrence, Vernon7 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.